# SDR AALA202202038889

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 62,031 hours, 30,301 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: 02450
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Part time: 48,107 hours, 30,668 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT WING FLAP INTERCONNECT STRUT CORRODED AT ACTUATING ROD. REPLACED LEFT WING FLAP INTERCONNECTING STRUT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-51-44.
